# SDR SIMA20170113002

- Difficulty date: January 13, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 39,703 hours, 36,235 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  WENT TO SELECT GEAR UP. HANDLE WOULD NOT MOVE. WAS ABLE TO BRING HANDLE UP, BUT LOUD CRACKLING NOISE AND LANDING GEAR AIR / LAND FAIL MESSAGE. SELECTED GEAR DOWN, RECEIVED 3 GREEN, LOCKED & LANDED.  FOUND THREE LOOSE FASTNERS ON TOP AFT SIDE OF PANEL 114AZ, SECURED FASTNERS IAW AMM 53-11-04.  PERFORMED THREE LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL TEST IAW AMM 32-30-00 OPS CHECKED GOOD , COULD NOT DUPLICATE FAULT. FOUND SYSTEM TO BE WORKING PROPERLY, ACFT RETURNED TO SERVICE.
